# SDR 2025F00184

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: General aviation
- Aircraft: N135AA
- Make and model: Beech C90A
- Aircraft serial: LJ1112
- Aircraft time: 9,300 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: BZ7RW82255518T
- Condition: Stuck
- Location: Zone 600 Flaps
- Part time: 9,300 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, A
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FROM BLUE GRASS AIRPORT (KLEX), THE PILOT REPORTED THAT UPON RETRACTING THE LANDING GEAR, THE LANDING GEAR LEVER RED UNSAFE LIGHT ILLUMINATED, ACCOMPANIED BY AN AURAL GEAR WARNING. THE PILOT EXTENDED THE LANDING GEAR, WHICH RESULTED IN THREE DOWN-AND-LOCKED INDICATIONS. HOWEVER, WHEN ATTEMPTING TO LOWER THE FLAPS, THE PILOT NOTED THAT THE FLAP MOTOR CIRCUIT BREAKER HAD POPPED.   THE AIRCRAFT WAS PLACED ON JACKS FOR A GEAR RETRACTION TEST, DURING WHICH MAINTENANCE VERIFIED THE SAME GEAR UNSAFE WARNING LIGHT AND AURAL WARNING. THE FLAP MOTOR CIRCUIT BREAKER WAS OBSERVED TO POP APPROXIMATELY 20 SECONDS AFTER BEING RESET ON THE GROUND. TROUBLESHOOTING REVEALED THAT UNPLUGGING THE CANNON PLUG FROM THE FLAP SWITCH BOX IN THE RIGHT WING FLAP-WELL ELIMINATED THE WARNING AND PREVENTED THE CIRCUIT BREAKER FROM POPPING. IT WAS DETERMINED THAT THE FLAP WARNING POSITION SWITCH, WHICH ACTIVATES THE GEAR WARNING WHEN FLAPS ARE EXTENDED, WAS STUCK IN THE DOWN POSITION, CAUSING A FALSE GEAR UNSAFE INDICATION AND TRIPPING THE FLAP CIRCUIT BREAKER.   NEW FLAP WARNING POSITION SWITCH (P/N: BZ7RW82255518T) AND FLAP MOTOR (P/N: 101-384040, S/N: 4221) WERE INSTALLED AND RIGGED. SUBSEQUENT TESTING CONFIRMED PROPER GEAR RETRACTION WITHOUT WARNINGS, AND THE FLAP MOTOR CIRCUIT BREAKER NO LONGER TRIPPED.  THE AIRCRAFT WAS RETURNED TO SERVICE FOLLOWING SUCCESSFUL COMPLETION OF ALL TESTS AND VERIFICATION OF PROPER OPERATION.
